Ask a doctor

My Left Eye is Ruined by Botox 10 Days After Forehead Injection. I Am Ready to Have a Breakdown!

I received botox to my forehead 1o days ago. . My left eye started tingling a few days later, and a week later my left eye is almost shut. My vision is blurred. I am considering not going to work for a week since my job requires working closely with others. This has thrown me for a loop to say the least. What I was expecting to make me feel more confident has left me so depressed...temporarily.

Doctor Answers (7)

Botox and eyelids

+1

I would follow up with the original provider for further assessment. If you have ptosis of your eyelid, there are options for you in the form of eye drops your provider can prescribe to help improve the functioning of your lid, while the Botox wears off.

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

Drooping eyelid following Botox treatment

+1

Sorry to hear about the issues you have experienced following your injections. Temporary ptosis (drooping of the eyelid) is a potential side effect of Botox that may take place even if the injections are performed properly by a skilled physician. Your physician may be able to provide you with eye drops that improve your ptosis. I would recommend seeing him/her for a follow up as soon as possible so they may assess your condition and provide you with a potential solution for your issue. But not to worry, the effects of Botox are temporary, and will last an average of three months. Thank you, and I wish you the best of luck.

Web reference: http://www.spaldingplasticsurgery.com/fillers-and-injectable/botox/

Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Have you tried eye drops

+1

Hello.

Thank you for the question.  I am sorry to hear that this has happened to you.  It is a rare but still present possibility of getting Botox above the eyebrow.  There are eye drops that may help to a certain extent until the Booz wears off.  Another possibility for comfort and for social camouflage is o wear an eye patch.  The good news is that it is temporary and it will wear off.

All the best,

Dr Remus Repta

Web reference: Http://aaaplasticsurgery.com

Scottsdale Plastic Surgeon
5.0 out of 5 stars 72 reviews

Eyelid droop? after Botox

+1

Dear Frenchgirl,  It sounds like you might have an eyelid droop. Do not panic. Firstly, this often resolves on its own way before the Botox wears off. Secondly, you can get eye drops to encourage the muscle that pulls the lid up to take over(lopidine). Some people think that some over the counter drops work too. 

Birmingham Dermatologist
5.0 out of 5 stars 10 reviews

Botox and droopy eyes

+1

Dear frenchgirl

  • Luckily the bad effects of Botox wear off sooner than the rest of it
  • See your injector for some eye drops that may help

Best regards,

Nima Shemirani

Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 17 reviews

Left eye problems after Botox

+1

I am very sorry about your experience. This is one of the reasons that I am very happy that Botox IS only temporary. If your left eyelid is what's affected, first know that it will go away over time, and second, you could see your injector for a possible prescription for eyedrops that can help lift your eyelid faster and get the issue resolved quicker. Please make sure that you see a good injector for Botox, i.e., a board-certified dermatologist, plastic surgeon, etc. Injection technique is key!

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

Left eye problems after Botox

+1

Botox treatment of the forehead can sometimes lead to a drooping of one or both eyebrows.  This is a temporary problem and sometimes can be helped with an eye drop medication.  I'm not sure if that is the problem you're having or not, as normally, there should not be any blurring of the vision.  I would contact your treating physician to be evaluated and he or she may be able to help you.  

San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...